# SDR VNAA2012111800012

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 20,360 hours, 20,789 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAVATORY SMOKE ALARM SOUNDED ABOUT 7 MINUTES INTO FLIGHT.  NO SMELL OR SMOKE SEEN.  NO MESSAGES WERE DISPLAYED.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT ISSUE.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
